Topamax linked to increased glaucoma risk

A new study has found that patients who use topiramate—the primary ingredient of the epilepsy and migraine drug Topamax—were more likely to develop glaucoma. The case study—which included nearly one million subjects—was published in the May 2012 issue of the American Journal of Ophthalmology.

Read more about the Topamax-glaucoma link…

0 Responses to “Topamax linked to increased glaucoma risk”



  1. Leave a Comment

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s




Enter your email address to subscribe to this blog and receive notifications of new posts by email.

Join 435 other followers

Contact Us:

Hissey Kientz, LLP

9442 Capital of Texas Hwy N.

Arboretum Plaza One, Suite 400

Austin, Texas 78759

Toll-free: (866) 275-4454

Facsimile: (512) 320-9101

Email: info@hkllp.com

Sponsored By:

Hissey Kientz, LLP (Austin, TX)

Attorney Michael Hissey is responsible for the content of this website.


%d bloggers like this: